# SDR CA190619006

- Difficulty date: June 12, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Safety Valve
- Part number: GG670008281
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CABIN CAUTION AT 19000. CABIN KEPT ON CLIMBING, WHILE WE DESCENDED. CABIN WARNING CAME ON AT 10000 CABIN PRESSURE. DESCENDED TO 10000, CABIN PRESSURE SLOWLY DESCENDED AND WARNING MESSAGE WENT AWAY. HAD TO FLY SLOWLY TO ALLOW PRESSURE TO DROP BEFORE LANDING.  CORRECTIVE ACTION: REMOVED AND REPLACED #1 SAFETY VALVE IN REF TO CRJ 900 AMM 21-32-03. PRESSURIZED A/C TO 4.0 DP IN REF TO CRJ 900 AMM 21-31-00 OPS CHECK GOOD AT THIS TIME WITH NORMAL OPERATION. (TC# 20190619006)
